Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 110, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 20, 2023, 2:52 PM EDT for Orange County, Osceola County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2023, 2:52 PM EDT (18:52 UTC)
- Expired
- Jun 20, 2023, 3:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 77 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 852 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
568 WUUS52 KMLB 201852 SVRMLB FLC095-097-201915- /O.NEW.KMLB.SV.W.0110.230620T1852Z-230620T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Melbourne FL 252 PM EDT Tue Jun 20 2023 The National Weather Service in Melbourne has issued a * Severe Thunderstorm Warning for... Southwestern Orange County in east central Florida... North central Osceola County in east central Florida... * Until 315 PM EDT. * At 251 PM EDT, a severe thunderstorm was located over Sea World, or over Oak Ridge, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Orlando, Kissimmee, Wedgefield, Buena Ventura Lakes and Oak Ridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2835 8154 2851 8149 2847 8109 2829 8119 TIME...MOT...LOC 1851Z 280DEG 30KT 2843 8144 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Leahy
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:31 AM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jun 20, 9:31 AM EDT, 5 hours 21 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 931 AM EDT Tue Jun 20 2023 ...New UPDATE, AVIATION, PREV DISCUSSION... .UPDATE... Issued at 909 AM EDT Tue Jun 20 2023 What has started as a quiet morning across east central Florida is about to change through the late morning and as we head into the afternoon hours. Radar imagery shows a line of scattered to numerous showers and lightning storms that currently sits upstream of central Florida which are entering Lake and Volusia counties. Analysis charts signal that the activity this morning is driven by a major shortwave trough which is indicated by areas of PVA across north Florida with increased upper-level diveragance. Additionally, modest lift is apparent with a 25-30kt southwesterly LLJ draped across northern and central Florida coupled with 20-25kts of bulk shear (0-6km). The aforementioned ingredients, as well as plenty of instability (1,500 J/kg + MLCAPE) and moisture (PWATs in the 1.6-2.0" range) in place will result in a risk for strong to marginally severe storms as we progress into the afternoon. Scattered to numerous showers and lightning storms are expected to increase from the northwest towards I-4 to the southeast towards the Treasure Coast this afternoon and evening. For this reason, a Marginal Risk for severe storms has been placed over central Florida from the Storm Prediction Center. The primary hazards with any strong to severe storms that develop will be damaging wind gusts up to 50-60mph, hail up to 1", heavy rainfall (1-2" and locally up to 4"), and frequent lightning strikes. Afternoon high temperatures are on track to reach the upper 80s to low 90s. && .AVIATION... (12Z TAFS) Issued at 909 AM EDT Tue Jun 20 2023 VFR conditions are expected outside of thunderstorms. Afternoon showers and storms with VCTS introduced. Breezy west to southwesterly winds gusting up to 22kts this afternoon, before relaxing overnight. Rain showers linger into the early overnight hours, then dry air filters in through the morning. && .PREV DISCUSSION... Issued at 909 AM EDT Tue Jun 20 2023 Today-Tonight...Another hot day day with multiple rounds of showers and thunderstorms. The mid-level low starts to settle over the Deep South where it will meander for a couple days, helping to produce rounds of showers and thunderstorms. South to southwesterly flow will continue to push temperatures into the L90s along and south of the I-4 corridor, while to the north, higher rain chances and cloud cover keep temperatures graciously in the U80s. Winds out of the southwest become breezy across the interior in the afternoon, and should keep the east coast sea breeze pinned near the coast or just offshore. Overnight lows in the low 70s. Another early start and multiple round day of showers and thunderstorms. An initial round of convection is forecast to reach Lake/Volusia just before sunrise, sweeping southeastward through the morning. May or may not see a break before diurnal convection starts to fire in the afternoon, which looks to be very stormy once again, with scattered to numerous showers and thunderstorms into the late evening. Confidence in convective evolution becomes very low at this point due to the chaotic interaction of multiple boundaries, but pretty good signal from models the bulk of the activity should dissipate or push offshore before midnight, but could continue to see some isolated showers and thunderstorms through the night, especially from Osceola and Brevard counties northward. Once again strong to marginally severe thunderstorms will be possible, with a lot riding on how soon this morning's initial round of convection and cloud cover can clear out for instability to recover. Not much energy available for the first round, with MUCAPE values generally around 1,500 J/kg, but could still see some gusty winds up to 45 mph. Going into the afternoon, MUCAPE increases to 2,000-3,000 J/kg, with some guidance going as hard as 3,500 J/kg or more. Yesterday's afternoon and evening XMR/TBW soundings both came in with over 5,000 J/kg, supporting the potential for higher values, especially if this morning's first round doesn't really pan out. Model lapse rates are unimpressive, most less than 6 C/km, but the vast majority of the models have high cloud cover through the afternoon. Should we see more clear skies in the morning, low level lapse rates would become much steeper, increasing the potential for hail. Shear is once again meager, with 0-6km 25 kts or less, but increased convergence/shear along outflow boundaries could help overcome this. Primary storm threats will be gusty winds up to 50 mph with locally higher gusts to 60 mph possible in severe storms, hail up to 1", frequent to excessive cloud to ground lightning, torrential downpours, and a brief tornado along outflow boundary interactions can't be ruled out. Heavy showers and storms will be able to deliver a quick 1-2" of rainfall, with locally higher accumulation of 4" possible, which could lead to ponding of water on roads, and minor flooding of low lying and poor drainage areas. Wednesday-Thursday...Mid/upper level cut-off low across the southeast U.S. will begin to lift slowly northward, which will allow the subtropical ridge axis south of FL to gradually build back northward as well. This will keep a deep offshore flow in place through this period, with plenty of moisture (PW values 1.8 to 2.0") to generate higher coverage of showers and storms each day (rain chances up to 70-90%). Passing disturbances aloft may lead to an earlier start to convection, especially on Wednesday, with numerous showers and storms developing and pushing east-northeast across the area and offshore. Boundary or storm collisions with the east coast sea breeze may lead to an enhancement in storm development near the coast each afternoon, but the sea breeze looks unlikely to form north of the Treasure Coast on Wednesday due to stronger offshore flow. Strong to isolated severe storms will continue to be possible, each day. Earlier start to storms on Wednesday and greater cloud cover will keep max temps in the upper 80s to low 90s. Then on Thursday, highs are forecast to rise to the low to mid 90s, with heat index values 102-107 before storms coverage increases into the afternoon. Overnight lows will continue in the low to mid 70s. Friday-Monday...Low aloft continues to move northward as it gradually weakens and eventually becomes absorbed into the northern stream flow this weekend. However, a lingering trough remains in place along the eastern U.S. seaboard and pushes off the eastern coast late in the weekend into early next week. At the surface, the subtropical ridge axis continues to lift northward and builds across the area through the period, with low level offshore flow backing to the S/SE. Models are not showing as much of a moisture surge into the weekend as it was previously, and maintains PW values around 1.8 to 2.0". However, this will still keep rain chances above normal from late week through early next week, with PoPs up to 70-80 percent. Low to mid level winds weaken into the weekend through early next week, with temps aloft gradually warming. This may reduce the overall threat for any isolated severe storms, but a few strong storms will continue to be possible each afternoon. Additionally, weakening steering winds may increase the risk for locally heavy rainfall and minor flooding issues. With flow starting to become a little more onshore, highs will range from the upper 80s along the coast to upper 80s/low 90s over the interior each afternoon. Lows will continue in the low to mid 70s. && .MARINE... Issued at 343 AM EDT Tue Jun 20 2023 Today-Tonight...Generally unfavorable boating conditions, becoming poor offshore. Winds SW-S 10-15 kts, increasing to 15-20 kts offshore in the late afternoon (Brevard waters) and overnight (all offshore segments). Small craft should exercise caution. Seas 2-3 ft, occasionally up to 4 ft in the Gulf Stream north of the Cape, and 1-2 ft to the south. Scattered to numerous showers and thunderstorms pushing offshore expected through the day and night. Some storms could become strong to marginally severe, capable of gusty winds over 35 kts, locally higher seas, frequent to excessive cloud to water lightning, and hail. Wednesday-Saturday...Ridge axis south of the area will gradually lift back northward through late week and across the area by the weekend. S/SW winds 10-15 knots, potentially up to 15-20 knots offshore on Wednesday, will become predominately S/SE Friday and into the weekend. Seas will continue to range from 1-2 feet nearshore and up to 2-3 feet offshore. Main concern will continue to be higher coverage of offshore moving storms, especially through mid to late week, with some strong to isolated severe storms possible each day. && .PRELIMINARY POINT TEMPS/POPS... DAB 89 73 88 72 / 70 50 90 40 MCO 91 74 89 74 / 70 60 90 40 MLB 92 74 90 74 / 60 50 80 40 VRB 93 72 91 73 / 60 40 80 40 LEE 88 73 87 73 / 70 60 90 40 SFB 90 74 89 73 / 70 50 90 40 ORL 91 74 89 74 / 70 60 90 40 FPR 92 74 90 74 / 50 40 70 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Fehling/Leahy
Hazardous weather outlook, Jun 20, 10:06 AM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1006 AM EDT Tue Jun 20 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-210300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1006 AM EDT Tue Jun 20 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers and lightning storms into the afternoon and through the late evening. Strong to marginally severe storms will be possible and capable of wind gusts up to 50 to 60 mph, frequent to excessive cloud to ground lightning strikes, hail up to 1 inch, and heavy rainfall. In addition, a brief tornado along boundary interactions can't be ruled out. .FLOOD IMPACT... Locally heavy rainfall will have the potential to accumulate 1 to 2 inches in a short period of time. Locally high accumulations up to 4 inches will be possible, which will lead to ponding of water on roads, and minor flooding of low lying and poor drainage areas, especially where heavy rains have already fallen. .EXCESSIVE HEAT IMPACT... The combination of hot afternoon temperatures in the low to mid 90s and high humidity will lead to peak Heat Indices between 101 and 106 degrees this afternoon. Persons engaged in outdoor activities should remain well hydrated and take indoor rest breaks in an air conditioned location, if available. NEVER leave children or pets unattended in a car for any amount of time. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts of 35 knots or greater will be possible over inland lakes, the Intracoastal Waterway, and Atlantic waters, as lightning storms move southeastward at around 15 knots. Boaters across the Intracoastal and near shore Atlantic waters should watch for storms approaching from the north and west, and seek safe shelter well in advance as storms. .WIND AND SEA IMPACT... Southwest to south winds will increase to 15 to 20 kts across the local Atlantic waters this afternoon. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Above normal rain chances will continue through the week. Scattered to numerous lightning storms each afternoon will be capable of producing gusty winds, small hail, frequent lightning, and heavy rainfall. A few storms will become strong to marginally severe. The combination of afternoon high temperatures in the lower 90s and humidity will produce peak heat indices up to 106 through Wednesday, mainly in Okeechobee and the Treasure Coast counties. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Fehling
In the hours before
Local storm report, Jun 20, 2:09 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
209 PM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM Tstm Wnd Gst 3 SE West Melbourne 28.04N 80.64W
06/20/2023 M45 mph Brevard FL Mesonet
Mesonet site XDAI measured a 45 mph/39 kt wind gust
from out of the west.
&&
Event Number MLB2300290
MATSpecial weather statement, Jun 20, 2:16 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
216 PM EDT Tue Jun 20 2023
FLZ045-144-201845-
Orange FL-Southern Lake County FL-
216 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of southwestern Lake
and southwestern Orange Counties through 245 PM EDT...
At 216 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Louisa, or 7 miles south of Groveland, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ocoee, Winter Garden, Windermere, Bay Lake and Clermont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2851 8186 2857 8154 2835 8154 2835 8179
2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1816Z 261DEG 27KT 2845 8182
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, Jun 20, 2:26 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
226 PM EDT Tue Jun 20 2023
FLZ058-154-159-254-259-264-547-647-747-201900-
Southern Brevard Barrier Islands FL-Okeechobee FL-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Indian River FL-
Inland Martin FL-Coastal Indian River FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
226 PM EDT Tue Jun 20 2023
...Strong thunderstorms will impact portions of St. Lucie,
Okeechobee, Indian River, northwestern Martin and southeastern
Brevard Counties through 300 PM EDT...
At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Sebastian Inlet State Park to
Vero Beach South to Buckhead Ridge. Movement was east at 25 mph.
Additional showers and storms pushing offshore will be capable of
strong wind gusts.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Pierce, Sebastian, Vero Beach, Treasure Island and Okeechobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2711 8066 2716 8071 2721 8081 2719 8084
2714 8087 2719 8091 2723 8099 2730 8100
2730 8103 2733 8105 2736 8103 2738 8108
2783 8073 2793 8045 2747 8025 2699 8062
TIME...MOT...LOC 1825Z 264DEG 22KT 2787 8030 2759 8043 2712 8087
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LeahyLocal storm report, Jun 20, 2:33 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
233 PM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM Tstm Wnd Gst 1 E Valkaria 27.96N 80.53W
06/20/2023 M47 mph AMZ552 FL Mesonet
Mesonet site XIND measured a 47 mph/41 kt wind gust
from the southwest.
&&
Event Number MLB2300291
MATLocal storm report, Jun 20, 2:39 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
239 PM EDT Tue Jun 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Tstm Wnd Gst Vero Beach Airport 27.66N 80.41W
06/20/2023 M49 mph Indian River FL ASOS
KVRB ASOS measured a wind gust of 43 knots/49 mph from
the west.
&&
Event Number MLB2300292
CRISTALDISpecial weather statement, Jun 20, 2:45 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
245 PM EDT Tue Jun 20 2023
FLZ045-201915-
Orange FL-
245 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of southwestern Orange
County through 315 PM EDT...
At 245 PM EDT, Doppler radar was tracking a strong thunderstorm over
Doctor Phillips, or near Windermere, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Ocoee, Windermere, Bay Lake and Azalea Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2835 8156 2855 8155 2857 8154 2857 8118
2835 8118
TIME...MOT...LOC 1845Z 267DEG 26KT 2845 8149
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:04 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 41 min |
| Jun 19, 8:18 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 27 min |
| Jun 19, 8:25 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 50 min |
| Jun 19, 8:44 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 31 min |
| Jun 19, 8:51 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 39 min |
| Jun 19, 8:55 PM EDT | Special Weather Statement | MLB | Volusia | 35 min |
| Jun 19, 8:57 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jun 19, 9:03 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Volusia | 57 min |
| Jun 19, 9:11 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 49 min |
| Jun 19, 9:13 PM EDT | Special Weather Statement | MLB | Indian River | 47 min |
| Jun 19, 9:42 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 48 min |
| Jun 19, 10:00 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola, Saint Lucie | 45 min |
| Jun 19, 10:25 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 35 min |
| Jun 19, 10:26 PM EDT | Special Marine Warning | MLB | 94 min | |
| Jun 19, 10:34 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Jun 19, 10:47 PM EDT | Special Weather Statement | MLB | Okeechobee | 43 min |
| Jun 19, 10:56 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 34 min |
| Jun 19, 10:59 PM EDT | Areal Flood Advisory | MLB | Indian River, Okeechobee, Osceola, Saint Lucie | 3 hr |
| Jun 19, 11:24 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 51 min |
| Jun 19, 11:57 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jun 20, 10:52 AM EDT | Special Weather Statement | MLB | Flagler | 23 min |
| Jun 20, 11:45 AM EDT | Special Weather Statement | MLB | Lake | 30 min |
| Jun 20, 12:17 PM EDT | Special Weather Statement | MLB | Volusia | 28 min |
| Jun 20, 12:26 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Jun 20, 12:44 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 31 min |
| Jun 20, 12:46 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 29 min |
| Jun 20, 12:51 PM EDT | Special Weather Statement | MLB | Volusia | 24 min |
| Jun 20, 12:54 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Jun 20, 1:02 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| Jun 20, 1:03 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 42 min |
| Jun 20, 1:07 PM EDT | Special Weather Statement | MLB | Brevard | 23 min |
| Jun 20, 1:16 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Seminole, Volusia | 44 min |
| Jun 20, 1:28 PM EDT | Special Weather Statement | MLB | Indian River | 32 min |
| Jun 20, 1:56 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 34 min |
| Jun 20, 2:11 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Jun 20, 2:16 PM EDT | Special Weather Statement | MLB | Lake | 29 min |
| Jun 20, 2:26 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 34 min |
| Jun 20, 2:45 PM EDT | Special Weather Statement | MLB | Orange | 30 min |
| Jun 20, 2:55 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 50 min |
| Jun 20, 3:15 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 30 min |
| Jun 20, 3:22 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| Jun 20, 3:29 PM EDT | Special Weather Statement | MLB | Lake | 46 min |
| Jun 20, 3:40 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Jun 20, 3:45 PM EDT | Special Weather Statement | MLB | Martin | 45 min |
| Jun 20, 3:53 PM EDT | Special Marine Warning | MLB | 67 min | |
| Jun 20, 3:53 PM EDT | Special Weather Statement | MLB | Okeechobee | 52 min |
| Jun 20, 3:55 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Jun 20, 4:16 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Jun 20, 6:11 PM EDT | Special Weather Statement | MLB | Okeechobee | 34 min |
| Jun 20, 6:14 PM EDT | Special Weather Statement | MLB | Orange | 31 min |
| Jun 20, 6:46 PM EDT | Special Weather Statement | MLB | Indian River | 44 min |
| Jun 20, 7:08 PM EDT | Special Marine Warning | MLB | 97 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.